# SDR FDEA200901020003

- Difficulty date: January 2, 2009
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 32,630 hours, 19,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP WEAR MARKS IN FUSE SKIN BETWEEN STA 970 AND 990 AT BODY FAIRING LWR CONTACT AREA STR 24L. REMOVED AND REPLACED DAMAGE SKIN AREA APPROX BY 6 INCHES X 3 INCHES WITH REPAIR DOUBLER AND FILLER IAW SRM 53-30-3, FIG.3, CLASSIFIED AS MAJOR REPAIR.
